In this paper, we provide a methodology to design strategies for either guaranteed capture or guaranteed evasion in the case of pursuit-evasion games with multiple players which are represented by nonlinear dynamic models. This methodology is based on the continuously differentiable upper and lower approximations of the minimum and maximum function of an arbitrary number of arguments, comparison principle, and differential inequalities.

Original languageEnglish (US)
Pages (from-to)1-17
Number of pages17
JournalInternational Game Theory Review
Issue number1
StatePublished - Mar 2010


  • Liapunov analysis
  • Pursuit-evasion games
  • differential inequalities
  • multi-player dynamic games

ASJC Scopus subject areas

  • Business and International Management
  • Computer Science(all)
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Guaranteed strategies for nonlinear multi-player pursuit-evasion games'. Together they form a unique fingerprint.

Cite this